# SDR 05FDEA01781

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY RT STA 1531 LONGERON 47 FOUND WITH HAIR LINE CRACK AS MARKED.  47 REMOVED IAW SRM 51-33-01 VOL.II. NEW LONGERON FABRICATED AS PER DWG AFA 0618 AND NEW SPLICE REPAIR FABRICATED IAW SRM 53-10-00 FIG.2 VOL I. NEW LONGERON AND NEW SPLICE REPAIR INSTALLED IAW SRM 51-33-01 VOL II.  MAJOR REPAIR PER GMM 6-2-100.
